| Model Number |
M0062101400 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated to 02/01/2024 based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a nephromax nephrostomy balloon catheter was used in the kidney during a percutaneous nephrolithotomy (pcnl) procedure performed on an unknown date.During the procedure, the physician inflated the balloon and it burst.The procedure was completed with another nephromax nephrostomy balloon catheter.There were no patient complications reported as a result of this event.